# SDR DALA2024022602652

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 8,961 hours, 1,053 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 DOOR 3R FAILS DAMPER CHECK. CORRECTIVE ACTION: SERVICED DAMPER PER A330 AMM 52-22-14. (0218108)
